# SDR ASAA2015110513657

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 36,217 hours, 10,722 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8682
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 36,249 hours, 10,734 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT COMES ON AT MASTER CAUTION RECALL.  ACFT GROUNDED.  PERFORMED PACK TEMP CONT BITE IAW FIM 21-62, TASK 801.  RT PACK LOGGED TCV FAULT.  R & R RT PACK TCV REF. AMM 21-51-10.  LEAK CK GOOD.  PERFORMED RT PACK TEMP CONTROL BITE TEST IAW AMM 21-61-00. BITE TEST GOOD.
